# SDR P5CA2020090410297

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,565 hours, 22,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008704
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR AREA FWD JAMB INTERIOR EXIT LIGHT COVER FITS LOOSE.  REMOVED AND REPLACED EXIT SIGN LENS AND HOUSING, IAW B767 AMM 33-51-01.  PERFORMED SATISFACTORY OPS CHECK OF NEW EXIT SIGN, IAW B767 AMM 35-51-01-400-801-001.
